`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Time periodic solutions to the three--dimensional equations of compressible magnetohydrodynamic flows
Pages: 1847 - 1868, Issue 4, April 2016

doi:10.3934/dcds.2016.36.1847      Abstract        References        Full text (432.1K)           Related Articles

Hong Cai - School of Mathematical Sciences and Fujian Provincial Key Laboratory, on Mathematical Modeling and Scientific Computing, Xiamen University, Fujian, Xiamen, 361005, China (email)
Zhong Tan - School of Mathematical Sciences and Fujian Provincial Key Laboratory, on Mathematical Modeling and Scientific Computing, Xiamen University, Fujian, Xiamen, 361005, China (email)

1 J. Březina and K. Kagei, Decay properties of solutions to the linearized compressible Navier-Stokes equation around time-periodic parallel flow, Math. Models Methods Appl. Sci., 22 (2012), 1250007, 53 pp.       
2 J. Březina and K. Kagei, Spectral properties of the linearized compressible Navier-Stokes equation around time-periodic parallel flow, J. Differential Equations, 255 (2013), 1132-1195.       
3 Q. Chen and Z. Tan, Global existence and convergence rates of smooth solutions for the compressible magnetohydrodynamics equations, Nonlinear Anal., 72 (2010), 4438-4451.       
4 G. Q. Chen and D. Wang, Global solutions of nonlinear magnetohydrodynamics with large initial data, J. Differential Equations, 182 (2002), 344-376.       
5 G. Q. Chen and D. Wang, Existence and continuous dependence of large solutions for the magnetohydrodynamics equations, Z. Angew. Math. Phys., 54 (2003), 608-632.       
6 J. Fan, F. Li, G. Nakamura and Z. Tan, Regularity criteria for the three-dimensional magnetohydrodynamic equations, J. Differential Equations, 256 (2014), 2858-2875.       
7 J. Fan and W. Yu, Global variational solutions to the compressible magnetohydrodynamic equations, Nonlinear Anal., 69 (2008), 3637-3660.       
8 J. Fan and W. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.
9 J. Fan and K. Zhao, Global Cauchy problem of $2D$ generalized magnetohydrodynamic equations, J. Math. Anal. Appl., 420 (2014), 1024-1032.       
10 E. Feireisl, P. B. Mucha, A. Novotny and M. Pokorny, Time-periodic solutions to the full Navier-Stokes-Fourier system, Arch. Rational Mech. Anal., 204 (2012), 745-786.       
11 D. Hoff and E. Tsyganov, Uniqueness and continuous dependence of weak solutions in compressible magnetohydrodynamics, Z. Angew. Math. Phys., 56 (2005), 791-804.       
12 X. Hu and D. Wang, Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamics flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.       
13 C. H. Jin and T. Yang, Periodic solutions for a $3-D$ compressible Navier-Stokes equations in a periodic domain, submitted to JDE.
14 C. H. Jin and T. Yang, Time periodic solutions to $3-D$ compressible Navier-Stokes system with external force, submitted.
15 Y. Kagei and K. Tsuda, Existence and stability of time periodic solution to the compressible Navier-Stokes equation for time periodic external force with symmetry, J. Differential Equations, 258 (2015), 399-444.       
16 S. Kawashima and M. Okada, Smooth global solutions for the one-dimensinal equations in magnetohydrodynamics, Proc. Japan Acad. Ser. A Math. Sci., 58 (1982), 384-387.       
17 S. Kawashima, Smooth global solutions for two-dimensinal equations of electromagnetofluid dynamics, apan J. Appl. Math., 1 (1984), 207-222.       
18 H. L. Li, X. Y. Xu and J. W. Zhang, Global Classical Solutions to $3D$ Compressible Magnetohydrodynamic Equations with Large Oscillations and Vacuum, SIAM J. Math. Anal., 45 (2013), 1356-1387.       
19 H. F. Ma, S. Ukai and T. Yang, Time periodic solutions of compressible Navier-Stokes equations, J. Differential Equations, 248 (2010), 2275-2293.       
20 A. Matsumura and T. Nishida, Periodic solutions of a viscous gas equation, Recent topics in nonlinear PDE, IV (Kyoto, 1988), 160 (1982), 49-82.       
21 E. A. Notte, M. D. Rojas and M. A. Rojas, Periodic strong solutions of the magnetohydrodynamic type equations, Proyecciones, 21 (2002), 199-224.       
22 Z. Tan and H. Q. Wang, Time periodic solutions of compressible magnetohydrodynamic equations, Nonlinear Anal., 76 (2013), 153-164.       
23 A. Valli, Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 10 (1983), 607-647.       
24 D. H. Wang, Large solutions to the initial-boundary value problem for planar magnetohydrodynamics, SIAM J. Appl. Math., 63 (2003), 1424-1441.       
25 W. Yan and Y. Li, Existence of periodic flows for compressible Magnetohydrodynamics in $\mathbbT^3$, Submitted.
26 Y. F. Yang, X. H. Gu and C. S. Dou, Global well-posedness of strong solutions to the magnetohydrodynamic equations of compressible flows, Nonlinear Anal., 95 (2014), 23-37.       

Go to top